Measure Valued Solutions of the 2D Keller-Segel System

S. Luckhaus, Y. Sugiyama, J. J.L. Velázquez

    Research output: Contribution to journalArticlepeer-review

    36 Citations (Scopus)

    Abstract

    We develop a theory of global measure-valued solutions for the classical Keller-Segel model. These solutions are obtained considering the limit of solutions of a regularized problem. We also prove that different regularizations yield different limit measures in the case in which classical solutions of the Keller-Segel system are not globally defined in time.

    Original languageEnglish
    Pages (from-to)31-80
    Number of pages50
    JournalArchive for Rational Mechanics and Analysis
    Volume206
    Issue number1
    DOIs
    Publication statusPublished - Oct 2012

    All Science Journal Classification (ASJC) codes

    • Analysis
    • Mathematics (miscellaneous)
    • Mechanical Engineering

    Fingerprint

    Dive into the research topics of 'Measure Valued Solutions of the 2D Keller-Segel System'. Together they form a unique fingerprint.

    Cite this